On 'informationally robust equilibria' for bimatrix games

J.H. Reijnierse, P.E.M. Borm, M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

227 Downloads (Pure)
Original languageEnglish
Pages (from-to)539-560
JournalEconomic Theory
Volume30
Issue number3
Publication statusPublished - 2007

Cite this

Reijnierse, J. H., Borm, P. E. M., & Voorneveld, M. (2007). On 'informationally robust equilibria' for bimatrix games. Economic Theory, 30(3), 539-560.
Reijnierse, J.H. ; Borm, P.E.M. ; Voorneveld, M. / On 'informationally robust equilibria' for bimatrix games. In: Economic Theory. 2007 ; Vol. 30, No. 3. pp. 539-560.
@article{376a74e3b40b4fcba277ebc3d7d41005,
title = "On 'informationally robust equilibria' for bimatrix games",
author = "J.H. Reijnierse and P.E.M. Borm and M. Voorneveld",
note = "DP 2003-14 (rt)",
year = "2007",
language = "English",
volume = "30",
pages = "539--560",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",
number = "3",

}

Reijnierse, JH, Borm, PEM & Voorneveld, M 2007, 'On 'informationally robust equilibria' for bimatrix games', Economic Theory, vol. 30, no. 3, pp. 539-560.

On 'informationally robust equilibria' for bimatrix games. / Reijnierse, J.H.; Borm, P.E.M.; Voorneveld, M.

In: Economic Theory, Vol. 30, No. 3, 2007, p. 539-560.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On 'informationally robust equilibria' for bimatrix games

AU - Reijnierse, J.H.

AU - Borm, P.E.M.

AU - Voorneveld, M.

N1 - DP 2003-14 (rt)

PY - 2007

Y1 - 2007

M3 - Article

VL - 30

SP - 539

EP - 560

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

IS - 3

ER -